# SDR FDEA202111042782

- Difficulty date: November 4, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41750
- Aircraft time: 10,773 hours, 1,797 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  896     54-00  3217     03NOV21  MEM    RIGHT ENGINE AFT PYLON FAIRING STRUCTURE HAS A SUSPECTED CRACK INDICATION IN ONE   OF THE FRAMES   REPAIRED CRACK IN R/H PYLON FRAME 3 PER EA G-5450-T0365281. EA TITLE "NACELLES /   PYLON-  WING PYLON/ STRUT- NO2 ENG PYLON AFT FAIRING FRAME 3 CRACK REPAIR.
